# SDR BSAASDR0622

- Difficulty date: October 29, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- Aircraft time: 23,106 hours, 32,114 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181200291
- Condition: Cracked
- Location: Lt Wing
- Part time: 23,106 hours, 32,114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION FOR SB57-3815, A CRACK WAS FOUND IN THE LEFT WING REAR SPAR CAP AFT FLANGE AT THE SUSPECT RIVET HOLE AT WS 115.  THE CRACK STOPPED AT THE RADIUS OF THE VERITCAL LEG OF THE AFT SPAR WEB.
